# SDR 98FDEA00717

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 2420 · AC Generation System
- Part: Bus Panel
- Part number: 902F2832
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED FUMES IN COCKPIT.  REPLACED CIRCUIT BREAKER, REMOVED AND REPLACED BUS PROTECTION PANEL, PERF OPER CKS PER MM 24-20-0 AND ALL CKS GOOD.  NO OTHER PROBLEMS.
